MAUDE Adverse Event Report: Stryker Spine-US XIA 3 ILIOS AND REVISION POLYAXIAL SCREW 8.5 X 90MM; Thoracolumbosacral Pedicle Screw System

Stryker Spine-US XIA 3 ILIOS AND REVISION POLYAXIAL SCREW 8.5 X 90MM; Thoracolumbosacral Pedicle Screw System
Catalog Number 482318590
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
XIA 3 ILIOS AND REVISION POLYAXIAL SCREW 8.5 X 90MM
Common Device Name
Thoracolumbosacral Pedicle Screw System
Manufacturer (Section D)
Stryker Spine-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
Stryker Spine-France
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50676237
Report Number0009617544-2026-00125
Device Sequence Number21439935
Product Code NKB
UDI-Device Identifier04546540598660
UDI-Public04546540598660
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482318590
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown